MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/00003072-199601000-00002

Медицинская библиотека · Clinical nuclear medicine · 1996

Transient false-positive hepatobiliary scan associated with ceftriaxone therapy.

Lorberboym M, Machado M, Glajchen N, Pertsemlidis D

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Drug related false-positive hepatobiliary imaging is uncommon. The authors present a case of a 54-year-old woman who was treated with intravenous ceftriaxone for bacterial meningitis. Symptoms of acute cholecystitis subsequently developed and a sonogram revealed a gallstone. A Tc-99m DISIDA hepatobiliary study was positive for cystic duct obstruction. After discontinuation of ceftriaxone, the patient's clinical condition improved and, 2 weeks later, a repeat hepatobiliary scan was normal. High doses of ceftriaxone and prolonged administration may lead to formation of pseudocholelithiasis and signs of acute cholecystitis. Although this condition is usually benign and reversible, discontinuation of the drug is warranted when symptoms of acute cholecystitis are accompanied by a positive hepatobiliary scan.

Для цитирования: Lorberboym M, Machado M, Glajchen N, Pertsemlidis D. Transient false-positive hepatobiliary scan associated with ceftriaxone therapy.. Clinical nuclear medicine. 1996. DOI: 10.1097/00003072-199601000-00002.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.